# SDR ACE1105011

- Difficulty date: November 6, 2001
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Corroded
- Location: Nlg Connector
- Part time: 34,353 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, NOSE GEAR GREEN LIGHT DID NOT COME ON UNTIL GEAR WAS CYCLED.  MAINTENANCE COULD NOT DUPLICATE THE  DISCREPANCY ON THE GROUND AND TROUBLE SHOT TO A CORRODED CONNECTOR PIN IN THE UP/DOWN LOCK SWITCH CIRCUIT.
